# SDR HALA0600792

- Difficulty date: September 8, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1358 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES IN EXTERNAL FUSELAGE SKIN, BS 1358, BETWEEN STR 29L AND 30L.  REPAIRED FUSELAGE SKIN BS 1358 BETWEEN STR 29L AND 30L PER SRM 53-00-01-2R-6 FIG 201.
